×

Found 54 Documents (Results 1–54)

100
MathJax

Periodic orbits of planar integrable birational maps. (English) Zbl 1371.37031

López-Ruiz, Ricardo (ed.) et al., Nonlinear maps and their applications. Selected contributions from the NOMA 2013 international workshop, Zaragoza, Spain, September 3–4, 2013. Cham: Springer (ISBN 978-3-319-12327-1/hbk; 978-3-319-12328-8/ebook). Springer Proceedings in Mathematics & Statistics 112, 13-36 (2015).
PDF BibTeX XML Cite
Full Text: DOI Link

Smooth diffeomorphisms of the plane with stable periodic points in a neighborhood of a homoclinic point. (English. Russian original) Zbl 1279.37032

Differ. Equ. 48, No. 10, 1335-1340 (2012); translation from Differ. Uravn. 48, No. 10, 1355-1360 (2012).
MSC:  37E30 37C29
PDF BibTeX XML Cite
Full Text: DOI

Geometry of resonance tongues. (English) Zbl 1120.37034

Chéniot, Denis (ed.) et al., Singularity theory. Proceedings of the 2005 Marseille singularity school and conference, CIRM, Marseille, France, January 24–February 25, 2005. Dedicated to Jean-Paul Brasselet on his 60th birthday. Singapore: World Scientific (ISBN 978-981-270-410-8/hbk). 327-356 (2007).
PDF BibTeX XML Cite

Bifurcations of closed minimal networks on plane tori under deformations of plane metrics. (English. Russian original) Zbl 1150.37367

Mosc. Univ. Math. Bull. 61, No. 6, 10-15 (2006); translation from Vestn. Mosk. Univ., Ser. I 2006, No. 6, 10-15, 62 (2006).
PDF BibTeX XML Cite

Unboundedness of solutions of planar Hamiltonian systems. (English) Zbl 1124.37038

Agarwal, Ravi P. (ed.) et al., Proceedings of the international conference on differential and difference equations and their applications, Melbourne, FL, USA, August 1–5, 2005. New York: Hindawi Publishing Corporation (ISBN 977-5945-38-0/hbk). 1167-1176 (2006).
MSC:  37J45 34C11 37J05 37E30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software